# SDR AWXA200700939

- Difficulty date: July 17, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 73,432 hours, 31,344 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: 183N130317
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5956473, CORROSION ON LEFT HORIZONTAL STABILIZER TRAILING EDGE WEB, STABILIZER STATION 224.  REPLACED LEFT HORIZONTAL STABILIZER TRAILING EDGE WEB, STABILIZER STATION 224 IAW B757-200 SRM 51-40-02.
